Alert archive / Georgia / Severe Thunderstorm Warnings in 2003
Severe Thunderstorm Warning 214, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 6, 2003, 12:23 AM EDT for Newton County, Georgia. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2003, 12:23 AM EDT (04:23 UTC)
- Expired
- May 6, 2003, 1:00 AM EDT
- In force
- 37 min
- Issued by
- NWS Atlanta, GA
- Area
- Counties, with a storm outline in the text
County Newton County, GA
The radar
The Atlanta radar (KFFC), 74 km from the middle of the area, began a volume at 04:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:30 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 4.4 hours before the alert went out and 68 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1313 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 782 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 211 m²/s²
- 0-3 km storm-relative helicity
- 399 m²/s²
- Significant tornado parameter
- 3.1
- Supercell composite
- 11.6
The text
As transmitted, in the capitals the NWS used until 2016.
010 WUUS52 KFFC 060423 SVRATL GAC217-060500- BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1223 AM EDT TUE MAY 6 2003 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN NEWTON COUNTY IN NORTH CENTRAL GEORGIA * UNTIL 100 AM EDT * AT 1215 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM OVER EXTREME EAST CENTRAL ROCKDALE COUNTY... MOVING EAST AT 40 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...RURAL NORTH CENTRAL NEWTON COUNTY. A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES SUDDENLY. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AND BE PREPARED TO ACT QUICKLY. HAIL TO THE SIZE OF DIMES AND WIND GUSTS TO 60 MPH CAN BE EXPECTED IN THE WARNED AREA. EXCESSIVE LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING TELEPHONES OR ELECTRICAL APPLIANCES. IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6. LAT...LON 3373 8390 3363 8393 3365 8378 3370 8386 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 11:00 PM EDT, 1 hour 23 minutes earlier.
Area forecast discussion, May 5, 11:00 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1100 PM EDT MON MAY 5 2003 RUNNING LATE. HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE ATLANTA AND ATHENS AREAS. CONTINUOUS AREA OF RAIN AND THUNDERSTORMS ACROSS NORTH GEORGIA ALL THE WAY TO EASTERN ARKANSAS SO NO REAL END TO PRECIPITATION TONIGHT. HEAVIEST RAIN WILL LIKELY FALL ACROSS THE ATLANTA TO ATHENS AREAS. IN ADDITION THREAT OF SEVERE WEATHER THROUGH NIGHT. BY MORNING MESOETA HAS 40KT LOW LEVEL JET FM LA INTO NORTHERN AL AND A 70 KT JET FROM NRN MS TO NRN GA. AMOSPHERE REMAINS QUITE UNSTABLE ALSO. THIS ALL POINTS TO AN ACTIVE NIGHT. UPDATE IN ZONES REFLECT THESE CHANGES OTHERWISE WITH HIGHER POPS AND CHANGE IN WORDING. .ATL WATCHES/WARNINGS/ADVISORIES... GA...FLASH FLOOD WATCH NORTH TONIGHT.
Hazardous weather outlook, May 5, 11:26 AM EDT, 12 hours 57 minutes before
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-052130- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1126 AM EDT MON MAY 5 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY. A FEW SEVERE THUNDERSTORMS EXPECTED THIS AFTERNOON AND INTO TONIGHT. .SYNOPSIS... WARM...MOIST AND VERY UNSTABLE AIR WILL CONTINUE OVER THE SOUTHEAST STATES TODAY. AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE AREA THIS AFTERNOON WHICH WILL AID IN THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARD... THE PRIMARY THREAT FROM THESE STORMS WILL BE DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE FOR SEVERE DEVELOPMENT WILL BE BETWEEN NOON AND 10 PM DURING MAXIMUM DAYTIME HEATING. ANYWHERE ACROSS NORTH AND CENTRAL GEORGIA COULD SEE SEVERE STORMS. .DISCUSSION... THUNDERSTORMS ARE EXPECTED OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EARLY TONIGHT. DAYTIME HEATING WILL COMBINE WITH A VERY MOIST AND UNSTABLE AIRMASS TO PRODUCE SEVERE THUNDERSTORMS. DEWPOINTS WILL BE IN THE MID TO UPPER 60S...ALONG WITH LIFTED INDICES OF -3 TO -5 AND CAPES OF 1000 TO 2000. HELICITY VALUES OF 300 TO 400 WILL CONTRIBUTE TO POSSIBLE ROTATING STORMS...WHICH MAY SPAWN ISOLATED TORNADOES. .OTHER HAZARDS... TRAINING OF THUNDERSTORM CELLS WILL ALSO POSE A THREAT FOR FLOODING ACROSS NORTH GEORGIA...GENERALLY NORTH OF AN ATLANTA TO ATHENS LINE. .FOR SPOTTERS... SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL SHOULD MONITOR WEATHER CONDITIONS...AND BE READY FOR POSSIBLE ACTIVATION. .DAY TWO THROUGH DAY SEVEN...TUESDAY THROUGH SUNDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TUESDAY THROUGH FRIDAY WITH PARTLY CLOUDY CONDITIONS FOR THE WEEKEND. FOR THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK AND OTHER WEATHER INFORMATION...PLEASE VISIT OUR WEBSITE AT WEATHER.GOV...AND CLICK ON GEORGIA.
In the hours before
Special weather statement, May 5, 10:25 PM EDT, 1 hour 58 minutes before
GAZ038-051-060300- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1025 PM EDT MON MAY 5 2003 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...WINDS GUSTS TO 45 MPH...VERY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING FOR SOUTHERN OGLETHORPE AND NORTHERN TALIAFERRO COUNTIES. AT 1025 PM EDT...NATIONAL WEATHER DOPPLER RADAR DETECTED A STRONG THUNDERSTORM IN EXTREME NORTHEAST GREENE COUNTY...MOVING EAST-NORTHEAST AT 20 MPH INTO SOUTHERN OGLETHORPE AND NORTHERN TALIAFERRO COUNTIES. THIS STORM WILL AFFECT THE PHILOMATH AND CARTERS GROVE AREAS. HAIL TO 1/2 INCH DIAMETER...WINDS GUSTS TO 45 MPH...FREQUENT CLOUD-TO-GROUND LIGHTNING...AND VERY HEAVY RAIN WILL ACCOMPANY THIS THUNDERSTORM. THIS STORM WAS INDICATED AS BEING SEVERE AS IT MOVED ACROSS NORTHERN GREENE COUNTY...THUS A WARNING MAY NEED TO BE ISSUED IF THIS STORM INCREASES ONCE AGAIN TO THIS INTENSITY. STAY TUNED TO NOAA WEATHER RADIO OR COMMERCIAL RADIO AND TELEVISION FOR POSSIBLE WARNINGS. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. RAB
Local storm report, May 5, 11:17 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1117 PM EDT MON MAY 05 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.Local storm report, May 5, 11:23 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1123 PM EDT MON MAY 05 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1035 PM 5NW PENFIELD GA 0.75 INCH HAIL
05/05/03 GREENE REPORTED BY GREENE COUNTY
911.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.Special weather statement, May 5, 11:24 PM EDT, 59 minutes before
GAZ033-044-045-060400- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1124 PM EDT MON MAY 5 2003 ...SIGNIFICANT WEATHER ALERT FOR GUSTY WINDS AND HEAVY RAIN IN DEKALB AND FULTON COUNTIES UNTIL MIDNIGHT EDT... AT 1118 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM FROM 6 MILES WEST OF SANDY SPRINGS TO 19 MILES WEST OF PALMETTO...MOVING EAST AT 20 MPH. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, May 5, 11:25 PM EDT, 58 minutes before
GAZ047-060400- SIGNIFICANT WEATHER ALERT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1125 PM EDT MON MAY 5 2003 ...SIGNIFICANT WEATHER ALERT FOR SMALL HAIL...VERY HEAVY RAIN...GUSTY WINDS...AND FREQUENT CLOUD-TO-GROUND LIGHTNING FOR NORTHERN WALTON COUNTY. THE NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A STRONG THUNDERSTORM FROM LOGANVILLE TO BETWEEN IN NORTHWEST WALTON COUNTY. THIS STORM WILL MOVE EAST-NORTHEAST AT 20 MPH AND TRACK ACROSS NORTHERN WALTON COUNTY...AFFECTING THE CITIES OF BETWEEN AND MONROE. HAIL TO 1/2 INCH IN DIAMETER...WIND GUSTS TO 45 MPH...VERY HEAVY RAIN...AND FREQUENT CLOUD-TO-GROUND LIGHTNING WILL ACCOMPANY THIS STORM. THIS STORM SHOULD MOVE OUT OF THE COUNTY BY MIDNIGHT EDT. SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS ARE EXPECTED TO REACH 40 TO 50 MPH...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF DIMES...OR SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED. RAB
Local storm report, May 5, 11:52 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1152 PM EDT MON MAY 05 2003
TIME(EDT) .....CITY LOCATION..... STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0705 AM ROSSVILLE GA 0.88 INCH HAIL
05/05/03 WALKER PUBLIC REPORT. COVERING
GROUND.
0715 AM FT OLGETHORPE GA 0.75 INCH HAIL
05/05/03 CATOOSA REPORTED BY THE FIRE
DEPARTMENT.
0229 PM 5SW GRAYSVILLE GA 0.75 INCH HAIL
05/05/03 CATOOSA PUBLIC REPORT.
1035 PM 5NW PENFIELD GA 0.75 INCH HAIL
05/05/03 GREENE REPORTED BY GREENE COUNTY
911.
1055 PM VILLA RICA GA WIND DAMAGE
05/05/03 CARROLL A FEW TREES DOWN ON POWER
LINES.
1100 PM BREMAN GA 0.75 INCH HAIL
05/05/03 HARALSON REPORTED BY HARALSON
COUNTY 911.
1108 PM DOUGLASVILLE GA 0.75 INCH HAIL
05/05/03 DOUGLAS AMATEUR RADIO REPORT.The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 5, 8:29 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cobb, Paulding | 31 min |
| May 5, 10:10 PM EDT | Severe Thunderstorm Warning | FFC | Greene | 35 min |
| May 5, 10:32 PM EDT | Severe Thunderstorm Warning | FFC | Carroll, Haralson | 28 min |
| May 5, 11:04 PM EDT | Severe Thunderstorm Warning | FFC | Douglas | 26 min |
| May 5, 11:34 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 26 min |
| May 6, 12:13 AM EDT | Severe Thunderstorm Warning | FFC | Rockdale | 32 min |
| May 6, 12:31 AM EDT | Flash Flood Warning | FFC | Cobb | 4 hr |
| May 6, 1:33 AM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 7 hr |
| May 6, 4:36 AM EDT | Flash Flood Warning | FFC | Dade, Walker | 3 hr |
| May 6, 8:15 AM EDT | Flash Flood Warning | FFC | Catoosa, Dade, Walker | 3 hr |
| May 6, 8:54 AM EDT | Flash Flood Warning | FFC | Whitfield | 4 hr |
| May 6, 10:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 35 min |
| May 6, 10:29 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 31 min |
| May 6, 10:50 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga | 40 min |
| May 6, 10:59 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker | 46 min |
| May 6, 11:12 AM EDT | Severe Thunderstorm Warning | FFC | Floyd, Gordon, Whitfield | 48 min |
| May 6, 11:15 AM EDT | Flash Flood Warning | FFC | Catoosa, Chattooga, Dade, Walker, Whitfield | 3 hr |
| May 6, 11:29 AM EDT | Severe Thunderstorm Warning | FFC | Murray | 31 min |
| May 6, 11:38 AM EDT | Severe Thunderstorm Warning | FFC | Bartow, Cherokee, Fannin, Gilmer, Pickens, Polk | 52 min |
| May 6, 11:39 AM EDT | Flash Flood Warning | FFC | Floyd, Gordon | 3 hr |
| May 6, 11:47 AM EDT | Tornado Warning | FFC | Bartow | 28 min |
| May 6, 12:00 PM EDT | Severe Thunderstorm Warning | FFC | Floyd | 30 min |
| May 6, 12:05 PM EDT | Tornado Warning | FFC | Cherokee | 25 min |
| May 6, 12:06 PM EDT | Tornado Warning | FFC | Pickens | 24 min |
| May 6, 12:13 PM EDT | Flash Flood Warning | FFC | Bartow, Cherokee, Pickens | 3 hr |
| May 6, 12:13 PM EDT | Severe Thunderstorm Warning | FFC | Dawson, Forsyth, Hall, Lumpkin | 47 min |
| May 6, 12:31 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd | 44 min |
| May 6, 12:44 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee | 31 min |
| May 6, 12:51 PM EDT | Tornado Warning | FFC | Cherokee | 24 min |
| May 6, 12:56 PM EDT | Flash Flood Warning | FFC | Dawson | 3 hr |
| May 6, 1:01 PM EDT | Tornado Warning | FFC | Hall | 29 min |
| May 6, 1:10 PM EDT | Tornado Warning | FFC | Dawson, Forsyth | 35 min |
| May 6, 1:15 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, Fulton | 45 min |
| May 6, 1:24 PM EDT | Severe Thunderstorm Warning | FFC | Floyd, Paulding, Polk | 36 min |
| May 6, 1:29 PM EDT | Flash Flood Warning | FFC | Forsyth, Hall | 3 hr |
| May 6, 1:31 PM EDT | Tornado Warning | FFC | Banks, Hall, Jackson | 29 min |
| May 6, 1:34 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 41 min |
| May 6, 1:50 PM EDT | Tornado Warning | FFC | Barrow, Jackson | 25 min |
| May 6, 1:54 PM EDT | Tornado Warning | FFC | Madison | 36 min |
| May 6, 2:02 PM EDT | Flash Flood Warning | FFC | Cobb, Fulton, Gwinnett | 3 hr |
| May 6, 2:07 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton, Gwinnett | 38 min |
| May 6, 2:09 PM EDT | Tornado Warning | FFC | Cobb, DeKalb, Fulton | 36 min |
| May 6, 2:13 PM EDT | Tornado Warning | FFC | Jackson | 17 min |
| May 6, 2:21 PM EDT | Flash Flood Warning | FFC | Paulding | 3 hr |
| May 6, 2:23 PM EDT | Tornado Warning | FFC | Madison | 37 min |
| May 6, 2:25 PM EDT | Tornado Warning | FFC | Gwinnett | 35 min |
| May 6, 2:28 PM EDT | Tornado Warning | FFC | Clarke, Oglethorpe | 32 min |
| May 6, 2:30 PM EDT | Flash Flood Warning | FFC | Polk | 3 hr |
| May 6, 2:48 PM EDT | Flash Flood Warning | FFC | Barrow, Jackson, Madison | 3 hr |
| May 6, 2:48 PM EDT | Severe Thunderstorm Warning | FFC | Walton | 27 min |
| May 6, 3:00 PM EDT | Tornado Warning | FFC | Oglethorpe | 30 min |
| May 6, 3:04 PM EDT | Flash Flood Warning | FFC | Clarke, Oconee, Oglethorpe, Walton, Wilkes | 3 hr |
| May 6, 3:15 PM EDT | Tornado Warning | FFC | Wilkes | 30 min |
| May 6, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Oconee, Oglethorpe | 47 min |
| May 6, 3:29 PM EDT | Flash Flood Warning | FFC | DeKalb | 3 hr |
| May 6, 3:39 PM EDT | Flash Flood Warning | FFC | Douglas | 3 hr |
| May 6, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Taliaferro, Wilkes | 41 min |
| May 6, 3:54 PM EDT | Flash Flood Warning | FFC | Fulton | 2 hr |
| May 6, 4:03 PM EDT | Tornado Warning | FFC | Wilkes | 42 min |
| May 6, 4:21 PM EDT | Flash Flood Warning | FFC | Rockdale | 3 hr |
| May 6, 4:26 PM EDT | Severe Thunderstorm Warning | FFC | Warren | 34 min |
| May 6, 4:27 PM EDT | Severe Thunderstorm Warning | FFC | Fayette, Fulton | 28 min |
| May 6, 4:32 PM EDT | Severe Thunderstorm Warning | FFC | Heard | 28 min |
| May 6, 4:40 PM EDT | Flash Flood Warning | FFC | Clayton, Greene, Henry, Morgan, Newton | 65 min |
| May 6, 5:12 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Heard | 33 min |
| May 6, 5:19 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 6 hr |
| May 6, 5:28 PM EDT | Flash Flood Warning | FFC | Cobb | 6 hr |
| May 6, 6:06 PM EDT | Flash Flood Warning | FFC | Carroll, Douglas, Haralson, Paulding | 84 min |
| May 6, 6:40 PM EDT | Severe Thunderstorm Warning | FFC | Lamar, Pike | 35 min |
| May 6, 6:48 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether | 22 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2003Every severe thunderstorm warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.